Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
INTEGRAL-REPRESENTATIONS FOR PRODUCTS OF AIRY FUNCTIONS .3. QUARTIC PRODUCTS
Autore:
REID WH;
Indirizzi:
INDIANA UNIV PURDUE UNIV,DEPT MATH SCI INDIANAPOLIS IN 46202
Titolo Testata:
Zeitschrift fur angewandte Mathematik und Physik
fascicolo: 4, volume: 48, anno: 1997,
pagine: 656 - 664
SICI:
0044-2275(1997)48:4<656:IFPOAF>2.0.ZU;2-O
Fonte:
ISI
Lingua:
ENG
Keywords:
AIRY FUNCTIONS; INTEGRAL REPRESENTATIONS; ASYMPTOTIC EXPANSIONS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
6
Recensione:
Indirizzi per estratti:
Citazione:
W.H. Reid, "INTEGRAL-REPRESENTATIONS FOR PRODUCTS OF AIRY FUNCTIONS .3. QUARTIC PRODUCTS", Zeitschrift fur angewandte Mathematik und Physik, 48(4), 1997, pp. 656-664

Abstract

Integral representations are obtained for some quartic products of the Airy functions Ai(z) and Bi(z). These integral representations are particularly useful in obtaining the constants which appear in the asymptotic expansions of their integrals. Some of these results are also relevant to the connection problem for the second Painleve transcendent.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 22/09/20 alle ore 15:45:34